Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 727329, 15 pages
http://dx.doi.org/10.1155/2015/727329
Research Article

-Almost Periodic Solutions of BAM Neural Networks with Time-Varying Delays on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 5 May 2014; Accepted 5 August 2014

Academic Editor: P. Balasubramaniam

Copyright © 2015 Yongkun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li, Lili Zhao, and Li Yang, “-Almost Periodic Solutions of BAM Neural Networks with Time-Varying Delays on Time Scales,” The Scientific World Journal, vol. 2015, Article ID 727329, 15 pages, 2015. doi:10.1155/2015/727329